# SDR WRLA20090924252

- Difficulty date: September 24, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N740WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25700
- Aircraft time: 64,732 hours, 8,643 cycles
- Engine: Pwa PW4056
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: 65B10098148
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION - LOWER FUSELAGE FS 987.5, LBL 9 TO RBL 9 THE T-SUPPORT OF FAIRING EXFOLIATED.  REPLACED THE EXFOLIATED FAIRING SUPPORT WITH NEW PARTS PER WOA 747-400 SRM 51-40-02 REV 73.
